# SDR 96FDEA00842

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518386
- Condition: Delaminated
- Location: Bs 1148-1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0435 AND 008, SKIN INTERNAL BONDED DOUBLER IS DELAMINATED AT BS 1148 TO 1166 BETWEEN STR 23 TO 25R.  *S/D*  REPAIRED PER FEDEX EA 7-5330-28332.
